MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID MEDIUM, ALPHA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID MEDIUM, ALPHA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-03
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Cyst(s) (1800); Failure of Implant (1924); Osteolysis (2377)
Date of Event 04/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
This event report was received via mw5154427.Total shoulder arthroplasty procedure.Showed severe signs of erosion of the glenoid.Multiple cystic erosive changes within the glenoid, largest individual cystic erosion of 1.2cm.Glenoid pegs/ screws show severe signs of loosening and erosion.Surgeon says too much bone loss to do second shoulder replacement.
 
Additional Manufacturer Narrative
Pending investigation.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of an insufficient bond between the glenoid component and the bone, which led to aseptic (non-infected) glenoid loosening.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.H6: corrected health effect, component, and investigation clinical codes.

Brand Name
EQUINOXE CAGE GLENOID MEDIUM, ALPHA
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19388854
Report Number1038671-2024-01457
Device Sequence Number17836751
Product Code KWS
UDI-Device Identifier10885862172686
UDI-Public10885862172686
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2024
Device Catalogue Number314-13-03
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2024
Supplement Date Received by Manufacturer02/25/2025
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date02/25/2025
Date Device Manufactured12/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown